# SDR IPXA2021120376565

- Difficulty date: December 2, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 88,886 hours, 19,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**R1 DOOR SLIDE COVER IS OUT OF POSITION. PLACED R1 DOOR SLIDE ON MEL AS PER 52-10-3-1-2-1REMOVED AND REINSTALLED R1 ENTRY DOOR LOWER COVER IAW AMM 25-23-07. NO FURTHER DEFECTS NOTED. THIS CLEARS M764944. PLACARD REMOVED.
